# SDR AWXA960563

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2572 - DURING ROUTINE MAINTENANCE CHECK, FOUND RIGHT R-1 EMERGENCY LIGHT OVER DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  (M)
